Research Repository

Some lower and upper bounds for relative operator entropy

Moradi, HR, Shah Hosseini, M, Omidvar, ME and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2017) Some lower and upper bounds for relative operator entropy. UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, 79 (3). pp. 97-106. ISSN 1223-7027

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Tsallis relative operator entropy, Relative operator entropy, operator inequality
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Law and Justice
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 11 Sep 2020 05:47
Last Modified: 16 Sep 2020 03:14
URI: http://vuir.vu.edu.au/id/eprint/41090
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar